# SDR IPXA2022101287087

- Difficulty date: October 11, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 89,092 hours, 19,045 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Chiller
- Condition: Odor
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT PASSING TRHOUGH A SMOKY HAZY LAYER ON ODER ENTERED THE FLIGHT DECK. DISSIPATED AFTER 30 SEC. AFTER ENG SHUTDOWN W/APU RUNNING & AIR SELECTED ON THE SMELL/ODOR REOCCRRED. APPEARS TO BE EMANATING FROM THE REFRIG. VERIFIED SMELL IS CONCENTRATED AT REFRIG EXHAUST VENT. FAN RUN HOT. DEF, REFRIG IAW NEF 25-22-25-30-09REMOVED AND REPLACED REFRIGERATOR IAW AMM 25-37-57.
